MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM 88-T LARGE DISTAL PLATFORM; CATHETER,PERCUTANEOUS

IMPERATIVE CARE. INC ZOOM 88-T LARGE DISTAL PLATFORM; CATHETER,PERCUTANEOUS
Model Number ICTC088110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was undergoing an emergent intracranial mechanical thrombectomy for a left middle cerebral artery (mca) m1 large vessel occlusion.The zoom 088 catheter was placed into the left mca m1 segment over the zoom 071 aspiration catheter, 027 microcatheter and 014 guidewire.Aspiration catheter, microcatheter and guide wire were withdrawn.Catheter was connected to the aspiration tubing and mechanical aspiration was performed and withdrawn into the cervical ica.Follow up angiogram showed the ica was occluded.A second attempt was made using a 4 x40 stent retriever and zoom 71 aspiration catheter and some clot was removed.Follow up runs showed intimal dissection in the proximal left mca m1 segment.The patient received a bolus of integrilin and was placed on a drip to prevent thrombus at the dissection site.This was followed by intracranial angioplasty.The patient also received a large dose of ticagrelor to prevent thrombus.Prior to the procedure the patient had received tenecteplase.The patient's hospitalization was reportedly prolonged and the patient required prolonged antiplatelet therapy to treat this dissection.Per the treating physician, the dissection was likely due to initial placement of the zoom 88 catheter in the m1 mca.
 
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return and investigation.There were no images of the case provided.The lot number was not provided by the user facility.All devices undergo lot release testing and inspection to ensure the device tip is atraumatic.Additionally, 100% of the catheters undergo visual inspection of the distal section to verify it is free of visual defects or protrusions.With the limited information available, no procedural images provided, and multiple devices used during the case, the exact root cause of the vessel dissection is unknown.

Brand Name
ZOOM 88-T LARGE DISTAL PLATFORM
Common Device Name
CATHETER,PERCUTANEOUS
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key13510394
Report Number3014590708-2022-00002
Device Sequence Number17261590
Product Code DQY
UDI-Device Identifier00812212030177
UDI-Public00812212030177
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203764
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberICTC088110
Device Catalogue NumberICTC088110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
014 GUIDEWIRE; 027 MICROCATHETER; 4X40MM STENT RETRIEVER; ZOOM 71
Outcome Attributed to Adverse Event Hospitalization; Other; Life Threatening;
Patient Age57 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic